Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 191, NWS Denver/Boulder, CO

July 24, 2016Lincoln County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 24, 2016, 6:10 PM MDT for Lincoln County, Washington County, Colorado. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2016, 6:10 PM MDT (00:10 UTC)
Expired
Jul 24, 2016, 7:00 PM MDT
In force
50 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Lincoln County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 120 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 4:25 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
909 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1876 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

504 
WUUS55 KBOU 250010
SVRBOU
COC073-121-250100-
/O.NEW.KBOU.SV.W.0191.160725T0010Z-160725T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
610 PM MDT SUN JUL 24 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...
  NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 700 PM MDT

* AT 610 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  THURMAN...OR 24 MILES NORTHWEST OF FLAGLER...MOVING EAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  COPE AND THURMAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3957 10315 3945 10316 3949 10359 3965 10355
      3968 10280 3957 10281
TIME...MOT...LOC 0010Z 271DEG 27KT 3955 10337 

HAIL...1.00IN
WIND...70MPH
 
$$

BARJENBRUCH
2 follow-up statements
979 
WWUS55 KBOU 250036
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
636 PM MDT SUN JUL 24 2016

COC073-121-250100-
/O.CON.KBOU.SV.W.0191.000000T0000Z-160725T0100Z/
WASHINGTON CO-LINCOLN CO-
636 PM MDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHEASTERN WASHINGTON AND NORTHEASTERN LINCOLN COUNTIES...

AT 636 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THURMAN...OR
22 MILES NORTHWEST OF FLAGLER...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COPE AND THURMAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3957 10315 3945 10316 3947 10340 3966 10337
      3968 10280 3957 10281
TIME...MOT...LOC 0036Z 273DEG 22KT 3957 10328 

HAIL...0.75IN
WIND...60MPH
 
$$

BARJENBRUCH
547 
WWUS55 KBOU 250055
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
655 PM MDT SUN JUL 24 2016

COC073-121-250104-
/O.EXP.KBOU.SV.W.0191.000000T0000Z-160725T0100Z/
WASHINGTON CO-LINCOLN CO-
655 PM MDT SUN JUL 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
NORTHEASTERN LINCOLN COUNTIES WILL EXPIRE AT 700 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. STRONG AND GUSTY
OUTFLOW WINDS UP TO 45 MPH CAN STILL BE ANTICIPATED NEAR THE STORMS
AS THEY EXIT THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN AND EAST CENTRAL COLORADO.

LAT...LON 3957 10315 3945 10316 3947 10340 3966 10337
      3968 10280 3957 10281
TIME...MOT...LOC 0053Z 271DEG 27KT 3957 10328 

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 4:13 PM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 24, 4:13 PM MDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
413 PM MDT SUN JUL 24 2016

.SHORT TERM...(This evening through Monday)
Issued at 413 PM MDT Sun Jul 24 2016

CURRENT BATCH OF STORMS MAKING THE MOST OF THE POCKET OF BEST
INSTABILITY JUST NORTH AND EAST OF DENVER. LESS INSTABILITY
FURTHER EAST BUT STILL GOOD INFLOW AND PLENTY OF MOISTURE TO KEEP
STORMS GOING AS THEY MOVE EASTWARD. SEVERE THREAT SHOULD SHIFT
FROM HAIL TO WIND OVER THE NEXT COUPLE OF HOURS AND THEN DIMINISH.
FURTHER SOUTH AND WEST WE HAD A FEW NEAR SEVERE WIND GUSTS WITH
THE STORMS ON THE SOUTH SIDE OF DENVER...SHOULD BE LESS INTENSITY
FROM NOW ON IN THE DRIER AIR. LOTS OF WEAK CONVECTION UPSTREAM
AGAIN BUT SHOULD DIMINISH WITH LOSS OF HEATING...ENOUGH TO GIVE
SOME CLOUD COVER AGAIN FOR MUCH OF THE NIGHT.

FOR MONDAY...SUBTLE DIFFERENCES AGAIN. SLIGHTLY DRIER/WARMER AIR
MOVING IN FROM THE WEST ALOFT...BUT STILL DECENT MOISTURE OVER THE
EAST AND WE WILL HAVE MADE SOME RECOVERY FROM YESTERDAY COLD
FRONT. SO EXPECTING A SIMILAR PATTERN OF SCATTERED WEAK CONVECTION
OVER THE MOUNTAINS...LESS ACTIVITY OVER THE FRONT RANGE
CITIES...AND THEN PERHAPS MORE ON THE PLAINS IN THE EVENING AGAIN.

MAIN CHANGE WAS TO INCREASE THE POPS ACROSS THE NORTHEAST FOR THIS
EVENING AS WE HAD A MINIMA THERE. MAY NEED TO BE BUMPED UP FURTHER
IF THE CURRENT STORMS CONGEAL INTO A BETTER LINE.

.LONG TERM...(Monday night through Sunday)
Issued at 413 PM MDT Sun Jul 24 2016

The long term period will be dominated by daily afternoon and
evening thunderstorms across the forecast area with near to above
normal temperatures.

A few thunderstorms will continue Monday evening, with a few
stronger storms possible over the far eastern plains as a jet near
the area travels over the upper ridge. An upper shortwave trough
will move over the state Tuesday bringing warmer temperatures in
southwest flow ahead of it. Afternoon storms over the mountains
will spread east over the plains with the better chance over the
far eastern plains where better moisture will exist. As the
shortwave passes into Kansas late Tuesday night and northwest flow
aloft establishes over Colorado, a cold front is progged to push
south into the area Wednesday with upslope flow expected through
the day. Increased stability and drier air pushing in from the
northwest will limit chances of storm coverage, especially in the
high country.

The upper high will remain over southern Utah and northern
Arizona into the weekend to keep northwest flow aloft. A couple
pieces of energy will move out of Canada to push in cooler air
into the plains Thursday and Friday for temperatures back near
normal. Temperatures will warm again through the weekend as the
ridge becomes established again. Moisture under the ridge will
continue to bring afternoon and evening storms to the area
Thursday through the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 413 PM MDT Sun Jul 24 2016

VFR through tonight. Most of the thunderstorms will be east of
Denver, but there will still be some isolated showers/storms that
could produce wind gusts to 30 knots through about 02Z. Isolated
storms expected again late Monday afternoon and evening with a
threat of gusty winds.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Gimmestad
LONG TERM...Kriederman
AVIATION...Gimmestad
Hazardous weather outlook, Jul 24, 11:09 AM MDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1109 AM MDT SUN JUL 24 2016

COZ030>051-251715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1109 AM MDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS
AFTERNOON...AND SPREAD ONTO THE PLAINS IN THE LATE AFTERNOON AND
EVENING. OVER AND NEAR THE MOUNTAINS THE STORMS WILL GENERALLY BE
WEAK WITH THE MAIN THREATS LIGHTNING AND WIND GUSTS TO 40 MPH.
ON THE EASTERN PLAINS THERE WILL BE MORE MOISTURE AND INSTABILITY
BUT IT WILL TAKE ALL DAY FOR TEMPERATURES TO GET WARM ENOUGH TO
SUPPORT STORMS. BY THIS EVENING A FEW STORMS COULD BE SEVERE WITH
HAIL UP TO AN INCH IN DIAMETER...WIND GUSTS TO 60 MPH...AND HEAVY
RAIN. THE GREATEST THREAT OF SEVERE WEATHER WILL BE IN AREAS EAST
AND SOUTHEAST OF DENVER THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL CONTINUE TO BE SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS THROUGH THE PERIOD. MAIN IMPACTS WILL BE A CHANCE OF
GUSTY OUTFLOW WINDS...HAIL...BRIEF HEAVY RAIN AND LIGHTNING.
TEMPERATURES WILL CONTINUE TO BE NEAR OR ABOVE NORMAL VALUES FOR
THIS TIME OF YEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

GIMMESTAD/KRIEDERMAN

In the hours before

Local storm report, Jul 24, 4:10 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
410 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             7 SW GROVER             40.80N 104.33W
07/24/2016  M1.00 INCH       WELD               CO   TRAINED SPOTTER

&&

KBOWEN
Local storm report, Jul 24, 4:13 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
413 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             7 SW GROVER             40.80N 104.33W
07/24/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

&&

KBOWEN
Local storm report, Jul 24, 4:37 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
437 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND GST     8 SSW GROVER            40.76N 104.28W
07/24/2016  M58.00 MPH       WELD               CO   MESONET

0407 PM     HAIL             7 SW GROVER             40.80N 104.33W
07/24/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

&&
Local storm report, Jul 24, 4:42 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
442 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
07/24/2016  E74.00 MPH       DENVER             CO   ASOS

0413 PM     TSTM WND GST     8 SSW GROVER            40.76N 104.28W
07/24/2016  M58.00 MPH       WELD               CO   MESONET

0407 PM     HAIL             7 SW GROVER             40.80N 104.33W
07/24/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

&&

KBOWEN
Special weather statement, Jul 24, 5:40 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT SUN JUL 24 2016

COZ045-046-049-250030-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-WASHINGTON COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
540 PM MDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHINGTON...EASTERN
ARAPAHOE...NORTHEASTERN ELBERT...SOUTHEASTERN ADAMS AND NORTHEASTERN
LINCOLN COUNTIES UNTIL 630 PM MDT...

AT 539 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 3 MILES WEST OF WOODROW TO 10 MILES NORTH OF
LIMON...OR ALONG A LINE EXTENDING FROM 20 MILES SOUTH OF FORT MORGAN
TO 36 MILES WEST OF FLAGLER. MOVEMENT WAS EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ANTON...WOODROW...THURMAN...WOODLIN SCHOOL...ELBA...LINDON AND LAST
CHANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN STRONG AND GUSTY OUTFLOW WINDS. SECURE LOOSE
OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN AND EAST CENTRAL COLORADO.

LAT...LON 3938 10379 4000 10373 4000 10348 4002 10347
      4004 10316 3957 10313 3957 10316 3928 10315
TIME...MOT...LOC 2339Z 279DEG 18KT 3998 10365 3941 10373

BAKER
Local storm report, Jul 24, 5:43 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
543 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             5 S WIGGINS             40.16N 104.07W
07/24/2016  M1.00 INCH       MORGAN             CO   PUBLIC

0440 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
07/24/2016  E74.00 MPH       DENVER             CO   ASOS

0413 PM     TSTM WND GST     8 SSW GROVER            40.76N 104.28W
07/24/2016  M58.00 MPH       WELD               CO   MESONET

0407 PM     HAIL             7 SW GROVER             40.80N 104.33W
07/24/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

&&

KBOWEN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:06 PM MDTSevere Thunderstorm WarningBOULogan, Washington39 min
Jul 24, 6:25 PM MDTSpecial Weather StatementBOUMorgan50 min
Jul 24, 6:53 PM MDTSpecial Weather StatementBOUPhillips, Sedgwick52 min
Jul 24, 7:12 PM MDTSevere Thunderstorm WarningBOUWashington16 min
Jul 25, 12:57 PM MDTSpecial Weather StatementBOUDouglas48 min
Jul 25, 1:32 PM MDTSpecial Weather StatementBOUDouglas43 min
Jul 25, 1:50 PM MDTSpecial Weather StatementBOUDouglas40 min
Jul 25, 2:20 PM MDTSpecial Weather StatementBOUElbert40 min
Jul 25, 3:14 PM MDTSpecial Weather StatementBOUElbert46 min
Jul 25, 3:55 PM MDTSpecial Weather StatementBOUArapahoe, Elbert, Lincoln35 min
Jul 25, 4:31 PM MDTSpecial Weather StatementBOULincoln59 min
Jul 25, 4:45 PM MDTSpecial Weather StatementBOUArapahoe60 min
Jul 25, 5:37 PM MDTSpecial Weather StatementBOUAdams, Arapahoe, Denver53 min
Jul 25, 5:52 PM MDTSpecial Weather StatementBOULincoln38 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.